# SDR AWXA9700371

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, WHILE REMOVING BUSHINGS ON LT HORIZONTAL STABILIZER REAR SPAR LOWER LUG ON EI 5024578 TAIL 72, FOUND CORROSION IN BORE OF LUG.  REMOVED AND REPLACED BUSHING ON LT HORIZONTAL STABILIZER REAR SPAR LOWER LUG AND REPAIRED LUG PER ER 2-55-11-13.  TCO-PAN-97-1172RR, B110-3.
